# SDR FDEA202303140410

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: AJC758217
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO WORK CARD: T 1-5530-T0342799 A P3, LEFT HAND LOWER VERTICAL STABILIZER   SKIN PART NUMBER: AJC7582-17 LOCATED BETWEEN STATION 2141 AND STATION 2164 REQUIRED   TO BE REMOVED AND REPLACED AS PER DRAWING AJC7582.  REFERENCE TO WORK CARD: T 1-5530-T0342799 A P3, LEFT HAND LOWER VERTICAL STABILIZER   SKIN PART NUMBER: AJC7582-17 LOCATED BETWEEN STATION 2141 AND STATION 2164 REMOVED   AND REPLACED AS PER MD-11 SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
